# SDR USAASB03051

- Difficulty date: April 6, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT ROWS 6 THROUGH 9, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
